# SDR 98ZZZX985

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: 47086
- Condition: Collapsed
- Location: Fuel Nozzle
- Component: 6890917
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE FILTER IS PARTIALLY COLLAPSED DUE TO FOREIGN OBJECT INSERTED INTO INLET.
